# SDR 06FDEA2827

- Difficulty date: August 3, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-200
- Aircraft serial: 22924
- Aircraft time: 31,913 hours, 18,343 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT STA 1090, STR 7L.  REMOVED AND REPLACED STRINGER CLIP IAW SRM 51-30-2 AND 51-30-5.
